# SDR SWAA2019052332949

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 51,628 hours, 26,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D7170020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY EXIT SIGN ABOVE ENTRY DOOR INOP.  R&R CHARGER PACK ASSEMBLY PER AMM.
